MathSciNet Relay Station
MathSciNet bibliographic data
MR2264948 60D05 (05C80 60C05 60F05)
Penrose, Mathew D.; Wade, Andrew R. On the total length of the random minimal directed spanning tree. Adv. in Appl. Probab. 38 (2006), no. 2, 336–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement